Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Insect bite on leg, increasing in size, swollen with hardness in the center. Treatment required?

Hi i got some bite instect i think on my leg on saturday, since yesterday morning it has continued to get bigged and more swollan, its bery sore and all the middle of it is very hard! Its about 5cm wide and 4cm long! The whole bump is raised of my leg in a bump like, and the red ess is fading a little! There is 1 on my bum aswell which has not swollan as bad but is also very sore and hard in the middle! Should i be seeking durther help?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  559
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi insect bite can cause erythematous bump with central spot which is actual bited part.use of atarax 25 mg at night.antibiotic twice daily and application of flutibact over the effected part can cure the inflammatory hyperpigmentation can be cured by momate ointment at night
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor